# SDR COEA2018093013803

- Difficulty date: September 30, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N803FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 36,634 hours, 40,573 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53371311216
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR: STRINGER 13R HAS LEVEL 2 CORROSION FRAMES 19-20. STRINGER SPLICE REPAIR PER SRM 530000-300-824-A01.
